# SDR IPXA2023040792708

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 81,953 hours, 16,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AR/H MAIN ENTRY DOOR EMERGENCY EXIT LIGHT INOP.R&R EMERGENCY EIXT LAMP IAW AMM:33-52-05 PB 201, OPS CHK STATIS.
